MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM06025013P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician used the impact admiral with a 6f cook sheath, spider fx and cook inflation device with 50/50 contrast to treat a calcified plaque soft tissue cto, with little calcification and no vessel tortuosity, in the mid superficial femoral artery.The device was prepped as per ifu with no issues identified.No resistance was encountered advancing the device, no excessive force was used, the device did not pass through a previously deployed stent.It was reported the balloon was inflated to 6atm when a perforation in the superficial femoral artery occurred, the perforation was treated with a poba tamponade and covered with bare metal stenting.No further patient injury reported.
 
Additional Manufacturer Narrative
Additional information reported that the perforation of the vessel occurred during initial inflation to 5 atm post da.The current status of the patient is reported to be good if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8310033
Report Number9612164-2019-00436
Device Sequence Number2203463
Product Code ONU
UDI-Device Identifier00643169975088
UDI-Public00643169975088
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Catalogue NumberADM06025013P
Device Lot Number0009276235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2019
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer02/11/2019
04/25/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date03/04/2019
04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;